Error estimates for the scheme of the finite element method for second-order quasilinear degenerate elliptic equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1239-1243
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_7_a17,
author = {M. R. Timerbaev and A. D. Lyashko},
title = {Error estimates for the scheme of the finite element method for second-order quasilinear degenerate elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1239--1243},
year = {1994},
volume = {30},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_7_a17/}
}
TY - JOUR AU - M. R. Timerbaev AU - A. D. Lyashko TI - Error estimates for the scheme of the finite element method for second-order quasilinear degenerate elliptic equations JO - Differencialʹnye uravneniâ PY - 1994 SP - 1239 EP - 1243 VL - 30 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_7_a17/ LA - ru ID - DE_1994_30_7_a17 ER -
%0 Journal Article %A M. R. Timerbaev %A A. D. Lyashko %T Error estimates for the scheme of the finite element method for second-order quasilinear degenerate elliptic equations %J Differencialʹnye uravneniâ %D 1994 %P 1239-1243 %V 30 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1994_30_7_a17/ %G ru %F DE_1994_30_7_a17
M. R. Timerbaev; A. D. Lyashko. Error estimates for the scheme of the finite element method for second-order quasilinear degenerate elliptic equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1239-1243. http://geodesic.mathdoc.fr/item/DE_1994_30_7_a17/